37 sonucu aktar:
Yazar Başlık [ Tür(Asc)] Yıl
Süzgeçler: Yazar: Ekim, Tinaz  [Clear All Filters]
Journal Article
Ekim, T., and A. Erey, "Block decomposition approach to compute a minimum geodetic set", RAIRO-Operations Research, vol. 48, no. 04: EDP Sciences, pp. 497–507, 2014.
Ekim, T., and V. Th Paschos, "Approximation preserving reductions for set covering, vertex covering and independent set hierarchies under differential approximationa", International Journal of Computer Mathematics, vol. 81, no. 5: Taylor & Francis Group, pp. 569–582, 2004.
Demange, M., T. Ekim, D. de Werra, and , "On the approximation of Min Split-coloring and Min Cocoloring.", J. Graph Algorithms Appl., vol. 10, no. 2, pp. 297–315, 2006.
Conference Proceedings
Ekim, T., "Recent results on equimatchable graphs", Combinatorial Potlatch, 2017.
Ekim, T., "Edge extremal Graphs Under Degree and Matching Number Restrictions", 17th Haifa Workshop on Interdisciplinary Applications of Graphs – CRI, 2017.
Conference Paper
Şeker, O., P. Heggernes, T. Ekim, and C. Z. Taşkın, "Linear-Time Generation of Random Chordal Graphs", International Conference on Algorithms and Complexity: Springer, 2017.
Book Chapter
Ekim, T., A. Erey, P. Heggernes, P. van't Hof, and D. Meister, "Computing minimum geodetic sets of proper interval graphs", LATIN 2012: Theoretical Informatics: Springer Berlin Heidelberg, pp. 279–290, 2012.

Pages